# SDR AALA202502112624

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 77,477 hours, 29,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: F100032000
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR LOWER EMERGENCY EXIT LAMP INOPERATIVE. REPLACED AFT RIGHT HAND LED EXIT MARKER ASSEMBLY 90WL8 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-13.
